Madopar 125/Madopar 250/Madopar Dispersible 125/Madopar HBS 125

Madopar 125/Madopar 250/Madopar Dispersible 125/Madopar HBS 125 Overdosage

benserazide + levodopa

Manufacturer:

Roche

Marketer:

DKSH
Full Prescribing Info
Overdosage
Symptoms and signs: Symptoms and signs of overdose are qualitatively similar to the side effects of Madopar in therapeutic doses but may be of greater severity. Overdose may lead to: cardiovascular side effects (e.g. cardiac arrhythmias), psychiatric disturbances (e.g. confusion and insomnia), gastro-intestinal effects (e.g. nausea and vomiting) and abnormal involuntary movements (see Post Marketing Experience under Adverse Reactions).
If a patient has taken an overdose of a controlled release form of Madopar (i.e. Madopar HBS capsules), occurrence of symptoms and signs may be delayed due to delayed absorption of the active substances from the stomach.
Treatment: Monitor the patient's vital signs and institute supportive measures as indicated by the patient's clinical state. In particular patients may require symptomatic treatment for cardiovascular effects (e.g. antiarrhythmics) or central nervous system effects (e.g. respiratory stimulants, neuroleptics).
In addition, for the controlled release formulations further absorption should be prevented using an appropriate method.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in